MathSciNet Relay Station
MathSciNet bibliographic data
MR2285436 46L52 (46B20)
Dodds, P. G.; Dodds, T. K.; Sukochev, F. A. Banach-Saks properties in symmetric spaces of measurable operators. Studia Math. 178 (2007), no. 2, 125–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement